Universality of hypercubic random surfaces

Bilke S, Burda Z, Petersson B (1997)
PHYSICS LETTERS B 409(1-4): 173-176.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
We study universality properties of the Weingarten hyper-cubic random surfaces. Since a long time the model of hypercubic random surfaces with a local restriction forbidding surface self-bendings was thought to be in a different universality class from the unrestricted model defined on the full set of surfaces. In this paper we show that both models in fact belong to the same universality class with the entropy exponent gamma = 1/2 and differ by the finite size effects which are much more pronounced in the restricted model. (C) 1997 Elsevier Science B.V.
Publishing Year
ISSN
PUB-ID

Cite this

Bilke S, Burda Z, Petersson B. Universality of hypercubic random surfaces. PHYSICS LETTERS B. 1997;409(1-4):173-176.
Bilke, S., Burda, Z., & Petersson, B. (1997). Universality of hypercubic random surfaces. PHYSICS LETTERS B, 409(1-4), 173-176.
Bilke, S., Burda, Z., and Petersson, B. (1997). Universality of hypercubic random surfaces. PHYSICS LETTERS B 409, 173-176.
Bilke, S., Burda, Z., & Petersson, B., 1997. Universality of hypercubic random surfaces. PHYSICS LETTERS B, 409(1-4), p 173-176.
S. Bilke, Z. Burda, and B. Petersson, “Universality of hypercubic random surfaces”, PHYSICS LETTERS B, vol. 409, 1997, pp. 173-176.
Bilke, S., Burda, Z., Petersson, B.: Universality of hypercubic random surfaces. PHYSICS LETTERS B. 409, 173-176 (1997).
Bilke, S, Burda, Z, and Petersson, Bengt. “Universality of hypercubic random surfaces”. PHYSICS LETTERS B 409.1-4 (1997): 173-176.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv hep-th/9706037

Inspire 443994

Search this title in

Google Scholar